# SDR USAA2013021800018

- Difficulty date: February 17, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 41,297 hours, 16,811 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R ARMING HANDLE REPORTED BY CREW AS SPONGY AND DISARMS INTERMITTENTLY DURING FLIGHT.  MAINTENANCE CLEANED AND INSPECTED R2 DOOR ARMED HANDLE AND GIRT MECHANISM.  NO FAULTS NOTED.  COMPLIED WITH OPERATIONAL CHECK.  REFERENCE AMM 52-73-00-710-001 AND 52-71-00-820-002-A.  OK FOR CONTINUED SERVICE.
